# SDR CALA2014062300783

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496AAA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT TRANSITION PANEL HAS CORROSION FROM STATION 500A TO 500I.  FWD CARGO RT TRANSITION PANEL FROM STATION 500A TO 500I HAS BEEN REPLACED IAW SRM 53-30-03 & SRM 51-40-02.
